# SDR COMA9810117

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2730 · Elevator Control System
- Part: Sensors
- Part number: ATG120TR
- Condition: Malfunction
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

'TAKE OFF TRIM' WARNING SOUNDED.  REPLACED ELEVATOR TRIM PROXIMITY SENSORS.
